# SDR DALA2019081974849

- Difficulty date: August 16, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N3758Y
- Make and model: Boeing 737832
- Aircraft serial: 30814
- Aircraft time: 61,559 hours, 22,277 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 920-927
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND DENT EXTERNAL SKIN STA 920 TO 927 BTW STR 22L TO STR 23L FUSELAGE EXTERIOR. REPAIRED EXTERNAL SKIN STA.907 TO STA.927 BTW STR. 22L TO STR. 23L FUSELAGE EXTERIOR IAW ERA N 580414-14 REV.O ERA NO. 580414-14 REV. ORIGINAL.
